# SDR CA020828010

- Difficulty date: August 21, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Beech B300B350C
- Aircraft time: 3,781 hours
- Engine: Pwa PT6A60A
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Gasket
- Part number: 509215821
- Condition: Split
- Location: Fuel Qty Probe
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) A/C RETURNED SHORTLY AFTER DEPARTURE WITH FUEL LEAK IN LT NACELLE AREA. ON REMOVAL OF TOP COVER, MECHANIC FOUND FUEL STREAMING FROM NACELLE FUEL QUANTITY PROBE FLANGE AREA. TANK DRAINED & PROBE REMOVED. GASKET WHICH HAD BEEN REPLACED PREVIOUS DAY FOUND TO BE SPILT.   A/C HAD BEEN SERVICED WITH FUEL TO LEAK CHECK TANK AFTER REPLACING GASKET, MECHANIC RELIED ONLY ON GRAVITY FEEDTO FILL IT. COMPLETELY FILLING NACELLE TANK REQUIRES RUNNING ENGINE TO PROVIDE FUEL FLOW TO JET PUMP WHICH KEEPS TANK FULL. ENGINES WERE NOT RUN UNTIL DEPARTURE FLT.  PASSENGER NOTICED LEAK IN FLT & REPORTED IT TO PILOTS.
